| Model Number |
U4150425RX |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/08/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a manufacturing review will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.(expiry date: 11/2020).Device not returned.
Event or Problem Description
It was reported that during an angioplasty procedure of long chronic total occlusion of calcified lesion in the superficial femoral artery via ipsilateral ante grade approach, the pta balloon allegedly ruptured at 6 atm.It was further reported that another balloon was used to complete the procedure.There was no reported patient injury.
Additional Manufacturer Narrative
H10: manufacturing review: a complaint history review was performed.This is the first complaint reported for this product/lot number combination.Therefore, a device history record review is not required.Investigation summary: the device was not returned for evaluation.The investigation is inconclusive for the reported balloon rupture.A definitive root cause could not be determined based upon the available information.Labeling review: the review of the instructions for use, indications, warnings, precautions, cautions, possible complications, and contraindications showed that the product labeling is adequate.H10: d4 (expiry date: 11/2020), g4.H11: section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device not returned.
Event or Problem Description
It was reported that during an angioplasty procedure of long chronic total occlusion of calcified lesion in the superficial femoral artery via ipsilateral ante grade approach, the pta balloon allegedly ruptured at 6atm.It was further reported that another balloon was used to complete the procedure.There was no reported patient injury.